Anacin Fast Pain Relief 100 CT

Anacin $9.99

Anacin Fast Pain Relief 100 CT

  • 400 mg Aspirin + 32 mg Caffeine 
  • Fast pain relief.
  • Trusted, safe, effective.
  • Anacin Fast Pain Relief Tablets For the temporary relief of minor aches and pains associated with headache, cold, muscular aches, backache, toothache, premenstrual and menstrual cramps and the minor pain of arthritisTrusted.
  • Safe. Effective. Anacin's ingredients work fast when relief is needed most.
  • Anacin contains two important ingredientsaspirin and caffeineto deliver fast headache relief. Aspirin, which works to relieve pain, has been trusted for nearly a century to treat headaches. Caffeine, meanwhile, complements and enhances aspirin's pain relieving action.
  • Together, aspirin and caffeine work to deliver fast and effective headache relief when you need it most, giving you a better morning.
  • That's the Anacin advantage.Aspirin + Caffeine = Fast Pain Relief

Warnings

  • Keep out of reach of children.

Ingredients

 Active Ingredients

  • Per Tablet: Aspirin (NSAID) (400 mg), Caffeine (32 mg). Purposes: Pain Reliever, Nonsteroidal Anti-Inflammatory Drug; Pain Reliever Aid. Inactive Ingredients: Hypromellose, Microcrystalline Cellulose, Polyethylene Glycol, Sodium Lauryl Sulfate, Starch.

Directions

  • Do not use more than directed (see overdose warning). Drink a full glass of water with each dose. Adults and Children 12 Years of Age and Older: Take 2 tablets every 6 hours; not more than 8 tablets in 24 hours, or as directed by a doctor. Children Under 12 Years of Age: Ask a doctor.

Note: Image and Description may vary from actual product due to Continuous manufacturer Product updates. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product

Read more
Current stock 0
Add to wishlist

Description

Anacin Fast Pain Relief 100 CT

  • 400 mg Aspirin + 32 mg Caffeine 
  • Fast pain relief.
  • Trusted, safe, effective.
  • Anacin Fast Pain Relief Tablets For the temporary relief of minor aches and pains associated with headache, cold, muscular aches, backache, toothache, premenstrual and menstrual cramps and the minor pain of arthritisTrusted.
  • Safe. Effective. Anacin's ingredients work fast when relief is needed most.
  • Anacin contains two important ingredientsaspirin and caffeineto deliver fast headache relief. Aspirin, which works to relieve pain, has been trusted for nearly a century to treat headaches. Caffeine, meanwhile, complements and enhances aspirin's pain relieving action.
  • Together, aspirin and caffeine work to deliver fast and effective headache relief when you need it most, giving you a better morning.
  • That's the Anacin advantage.Aspirin + Caffeine = Fast Pain Relief

Warnings

  • Keep out of reach of children.

Ingredients

 Active Ingredients

  • Per Tablet: Aspirin (NSAID) (400 mg), Caffeine (32 mg). Purposes: Pain Reliever, Nonsteroidal Anti-Inflammatory Drug; Pain Reliever Aid. Inactive Ingredients: Hypromellose, Microcrystalline Cellulose, Polyethylene Glycol, Sodium Lauryl Sulfate, Starch.

Directions

  • Do not use more than directed (see overdose warning). Drink a full glass of water with each dose. Adults and Children 12 Years of Age and Older: Take 2 tablets every 6 hours; not more than 8 tablets in 24 hours, or as directed by a doctor. Children Under 12 Years of Age: Ask a doctor.

Note: Image and Description may vary from actual product due to Continuous manufacturer Product updates. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product

Reviews (0)

Be the first to write a review

Additional info

SKU: 10015689
UPC: 363736200459
Shipping: Calculated at Checkout